# SDR MASA2011123064320

- Difficulty date: December 27, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 21,507 hours, 23,760 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN LEFT WING LWR PLANK, STR.6L-R/S BL 45.00-WS 65.75 LT.  PERMANENT REPAIR COMPLIED WITH PER MESA RO CRJ-57-2950.
